# SDR CALA2013073090089

- Difficulty date: July 28, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 92,211 hours, 11,058 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1180, LEFT FRAME DOUBLER CRACK AT TENSION TIE.   REMOVED DOUBLER.  HFEC INSTALLED NEW DOUBLER IAW SRM 51-40-02.  MAJOR REPAIR
